Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 301, NWS Wilmington, OH

July 20, 2011Bracken County, Campbell County, Pendleton County, Kentucky; Clermont County, Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 20, 2011, 5:23 PM EDT for Bracken County, Campbell County, Pendleton County, Kentucky; Clermont County, Hamilton County, Ohio. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2011, 5:23 PM EDT (21:23 UTC)
Expired
Jul 20, 2011, 6:15 PM EDT
In force
52 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Campbell County, KY, Pendleton County, KY, Clermont County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 5:28 PM EDTHAIL 1New Richmond, OH
Jul 20, 5:35 PM EDTHAIL 14 Ene Alexandria, KYALSO 45 TO 50 MPH WINDS
Jul 20, 5:40 PM EDTHAIL 0.75California, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2184 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WUUS51 KILN 202123
SVRILN
KYC023-037-191-OHC025-061-202215-
/O.NEW.KILN.SV.W.0301.110720T2123Z-110720T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT WED JUL 20 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 615 PM EDT.

* AT 519 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR NEW PALESTINE...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AMELIA...
  ALEXANDRIA...
  CLARYVILLE...
  NEW RICHMOND...
  BUTLER...
  FELICITY...

IN ADDITION...BLAIRSVILLE...LINDALE...ASPEN GROVE...CAMPBELL COUNTY
LAKE...NICHOLSVILLE...CALIFORNIA...GRANTS LICK AND GUBSER MILL ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3896 8445 3898 8443 3898 8445 3899 8446
      3900 8445 3900 8446 3904 8448 3912 8427
      3884 8404 3873 8435
TIME...MOT...LOC 2123Z 334DEG 9KT 3900 8432

$$
2 follow-up statements
655 
WWUS51 KILN 202139
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
539 PM EDT WED JUL 20 2011

OHC061-202149-
/O.CAN.KILN.SV.W.0301.000000T0000Z-110720T2215Z/
HAMILTON OH-
539 PM EDT WED JUL 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY 
HAS BEEN CANCELLED...AS THE STORM HAS MOVED OUT OF HAMILTON COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3894 8440 3899 8441 3905 8426 3884 8404
      3873 8435
TIME...MOT...LOC 2139Z 334DEG 9KT 3896 8430

$$

KYC023-037-191-OHC025-202215-
/O.CON.KILN.SV.W.0301.000000T0000Z-110720T2215Z/
PENDLETON KY-BRACKEN KY-CAMPBELL KY-CLERMONT OH-
539 PM EDT WED JUL 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN CLERMONT...CAMPBELL...EXTREME NORTHWESTERN BRACKEN AND
NORTHEASTERN PENDLETON COUNTIES...

AT 536 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR NEW
RICHMOND...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW RICHMOND AND FELICITY.

IN ADDITION...LINDALE...ASPEN GROVE...CAMPBELL COUNTY LAKE...
NICHOLSVILLE...CALIFORNIA...GUBSER MILL...MENTOR AND SALTAIR ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3894 8440 3899 8441 3905 8426 3884 8404
      3873 8435
TIME...MOT...LOC 2139Z 334DEG 9KT 3896 8430

$$
ASL
708 
WWUS51 KILN 202209
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT WED JUL 20 2011

KYC023-037-191-OHC025-202219-
/O.EXP.KILN.SV.W.0301.000000T0000Z-110720T2215Z/
PENDLETON KY-BRACKEN KY-CAMPBELL KY-CLERMONT OH-
609 PM EDT WED JUL 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT...
CAMPBELL...EXTREME NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON
COUNTIES WILL EXPIRE AT 615 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3894 8440 3899 8441 3905 8426 3884 8404
      3873 8435
TIME...MOT...LOC 2209Z 334DEG 9KT 3889 8426

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:20 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 20, 4:20 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT WED JUL 20 2011

.SYNOPSIS...
A HOT AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL DROP TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCATTERED STORMS HAVE DEVELOPED IN THE EASTERN COUNTIES WHERE AN
AXIS OF MOISTURE CONVERGENCE HAS SET UP. ADDITIONAL STORMS MAY
DEVELOP ELSEWHERE WITH THE INDIANA/OHIO BORDER COUNTIES APPEARING
TO HAVE A SLIGHTLY BETTER CHANCE. ALL STORMS WILL SLOWLY MOVE
SOUTH AND BE CAPABLE OF PRODUCING HEAVY RAIN AND SOME STRONG WIND
GUSTS. EXPECT STORMS TO BE MAINLY DIURNAL WITH ACTIVITY
DIMINISHING IN THE EVENING. FAVORED HIGHER NAM MOS FOR LOW
TEMPERATURES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
APPEARS THAT THURSDAY WILL BE THE HOTTEST DAY OF THIS STRETCH.
GUIDANCE IS IN PRETTY GOOD AGREEMENT WHICH ALSO LINES UP WELL WITH
PREVIOUS FORECAST. SO SAW NO REASON TO VARY FROM THAT. THESE
TEMPERATURES COMBINED WITH DEW POINTS IN THE LOWER TO MID 70S
WILL PUSH THE ENTIRE FORECAST AREA INTO EXCESSIVE HEAT WARNING
RANGE. SO EXPANDED THE WARNING EASTWARD TO INCLUDE THE REST OF
THE ZONES. THURSDAY NIGHT LOWS SHOULD BE SLIGHTLY WARMER THAN
TONIGHT. THERE WILL STILL BE THE POSSIBILITY OF DIURNAL CONVECTION
ALTHOUGH IT APPEARS THAT THIS WILL BE LIMITED TO THE SOUTHEAST
PART OF THE FORECAST AREA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND.  HEAT INDEX
VALUES ON FRIDAY WILL BE AROUND 105 DEGREES OR HIGHER ACROSS MOST
LOCATIONS.  DUE TO THIS WENT AHEAD AND CONTINUED THE EXCESSIVE HEAT
WARNING INTO FRIDAY EVENING. WITH SLIGHTLY MORE CLOUD COVER AND
PRECIP COVERAGE EXPECTED ON SATURDAY AND SUNDAY DECIDED NOT TO
EXTEND THE EXCESSIVE HEAT WARNING BEYOND FRIDAY AT THIS TIME.  HEAT
INDEX VALUES WILL STILL REMAIN HIGH DURING THE WEEKEND HOWEVER AND
ADDITIONAL WARNINGS OR ADVISORIES MAY BE NEEDED IN THE FUTURE.  A
COLD FRONT WILL MOVE THROUGH ON MONDAY AND BRING SLIGHTLY COOLER
TEMPERATURES FOR MONDAY AND TUESDAY.  BY WEDNESDAY A RIDGE WILL
BEGIN TO BUILD BACK INTO THE AREA AND THE HEAT AND HUMIDITY WILL
BEGIN TO RETURN.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
LIGHT SHOWERS AND MID/HIGH CLOUDS ON THE INDIANA/OHIO STATE LINE
CONTINUE TO DISSIPATE AS THEY DRIFT SOUTH. SCT CU IS POPPING UP
ELSEWHERE ACROSS THE AREA...WITH A COUPLE SHOWERS NOW SHOWING UP OVER
SOUTHERN INDIANA. ISOLATED SHOWERS AND TSTRMS WILL BE POSSIBLE
ACROSS THE AREA THIS AFTERNOON THROUGH ABOUT 00Z AS A WEAK UPPER
DISTURBANCE MOVES THROUGH. OVERALL CHANCE FOR RAIN AT ANY GIVEN
LOCATION WILL BE PRETTY LOW...SO JUST MENTIONED CB IN TAFS.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR MVFR TO LOCALLY
IFR MIST/FOG AGAIN TONIGHT. VFR CONDITIONS WILL RETURN BY 13Z AS
THE FOG BURNS OFF...BUT HAZY CONDITIONS WILL LIKELY PERSIST
THROUGH THURSDAY MORNING DUE TO HIGH DEW POINTS AND LIGHT WINDS.

OUTLOOK...CHANCE OF THUNDERSTORMS FRIDAY AND AGAIN SUNDAY INTO
MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR OHZ034-035-
     042>044-051-060-061-070-071-077-078.
     EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 9 PM EDT FRIDAY
     FOR OHZ026-045-046-052>056-062>065-072>074-079>082-088.
     HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR OHZ026-045-046-
     052>056-062>065-072>074-079>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR KYZ089>098.
     EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 9 PM EDT FRIDAY
     FOR KYZ099-100.
     HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR KYZ099-100.
IN...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...KURZ
Hazardous weather outlook, Jul 20, 4:00 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT WED JUL 20 2011

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042>044-051-060-
061-070-071-077-078-211000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-
400 PM EDT WED JUL 20 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

CONDITIONS WILL NOT BE QUITE AS HOT OVER THE WEEKEND. HOWEVER...
HEAT INDICES ARE STILL EXPECTED TO RISE TO BETWEEN 100 AND 105
BOTH SATURDAY AND SUNDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ099-100-OHZ026-045-046-052>056-062>065-072>074-079>082-088-211000-
MASON-LEWIS-HARDIN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
400 PM EDT WED JUL 20 2011

...HEAT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 9 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   EXCESSIVE HEAT WARNING.

CONDITIONS WILL NOT BE QUITE AS HOT OVER THE WEEKEND. HOWEVER...
HEAT INDICES ARE STILL EXPECTED TO RISE TO BETWEEN 100 AND 105
BOTH SATURDAY AND SUNDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 20, 4:29 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT WED JUL 20 2011

OHZ055-056-065-074-202130-
FAIRFIELD OH-FRANKLIN OH-HOCKING OH-LICKING OH-
429 PM EDT WED JUL 20 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING...
HOCKING...SOUTHEASTERN FRANKLIN AND FAIRFIELD COUNTIES THROUGH 530 PM
EDT...

AT 428 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PICKERINGTON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILLERSPORT...
BALTIMORE...PLEASANTVILLE...LANCASTER...BREMEN...SUGAR GROVE...
ROCKBRIDGE AND LOGAN.

ALSO...CARROLL...THURSTON...ROYALTON...FAIRFIELD COUNTY AIRPORT...
AMANDA...WEST RUSHVILLE...RUSHVILLE AND CLEARPORT ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3942 8262 3975 8283 3979 8283 3980 8286
      3987 8291 4002 8261 3977 8240 3975 8240
      3975 8238 3973 8236 3960 8237 3960 8226
      3958 8225
Special weather statement, Jul 20, 4:39 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT WED JUL 20 2011

OHZ088-202130-
SCIOTO OH-
439 PM EDT WED JUL 20 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCIOTO COUNTY THROUGH
530 PM EDT...

AT 436 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PORTSMOUTH
REGIONAL AIRPORT...MOVING SOUTH AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT...NEW
BOSTON...SCIOTODALE...PORTSMOUTH...WHEELERSBURG AND FRANKLIN FURNACE.

ALSO...SCIOTOVILLE...LYRA...POWELLSVILLE AND HAVERHILL ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3859 8285 3867 8286 3868 8288 3875 8288
      3873 8299 3889 8302 3892 8279 3868 8271
      3867 8276 3864 8276 3861 8274 3859 8275
      3857 8281
Local storm report, Jul 20, 4:44 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     GAHANNA                 40.03N 82.88W
07/20/2011                   FRANKLIN           OH   TRAINED SPOTTER

            A FEW MEDIUM SIZE BRANCHES DOWN

&&
Local storm report, Jul 20, 5:19 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      LANCASTER               39.72N 82.60W
07/20/2011                   FAIRFIELD          OH   PUBLIC

            FLOODING WATER RISING AT APARTMENT COMPLEX.

&&

MIKEG
Local storm report, Jul 20, 5:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     4 E LITHOPOLIS          39.81N 82.74W
07/20/2011                   FAIRFIELD          OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN FROM PICKERINGTON TO LANCASTER

&&

SALMOMAR
Special weather statement, Jul 20, 5:20 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT WED JUL 20 2011

KYZ092-093-096>098-OHZ078-202215-
KENTON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-
CLERMONT OH-
520 PM EDT WED JUL 20 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLERMONT...
CAMPBELL...BRACKEN...ROBERTSON...EASTERN PENDLETON AND KENTON
COUNTIES THROUGH 615 PM EDT...

AT 519 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
RICHMOND...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...FALMOUTH AND
BROOKSVILLE.

ALSO...ASPEN GROVE...WHITE VILLA...CALIFORNIA...CAMPBELL COUNTY
LAKE...GUBSER MILL...GRANTS LICK...MENTOR AND IVOR ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3855 8417 3855 8421 3858 8421 3856 8438
      3902 8450 3905 8440 3903 8432 3907 8431
      3909 8424 3861 8398 3860 8399 3858 8397
      3853 8417

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:34 PM EDTSpecial Weather StatementILNCarroll, Gallatin26 min
Jul 20, 5:20 PM EDTSpecial Weather StatementILNBracken, Campbell, Pendleton55 min
Jul 20, 3:51 PM EDTSpecial Weather StatementILNFranklin39 min
Jul 20, 4:29 PM EDTSpecial Weather StatementILNFairfield, Hocking61 min
Jul 20, 4:32 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking43 min
Jul 20, 4:39 PM EDTSpecial Weather StatementILNScioto51 min
Jul 20, 5:13 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking47 min
Jul 20, 6:22 PM EDTSpecial Weather StatementILNDarke53 min
Jul 20, 6:25 PM EDTSpecial Weather StatementILNClermont65 min
Jul 20, 6:50 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble40 min
Jul 20, 7:01 PM EDTSevere Thunderstorm WarningILNClark, Darke, Miami, Montgomery44 min
Jul 20, 7:10 PM EDTSpecial Weather StatementILNButler50 min
Jul 20, 7:49 PM EDTSpecial Weather StatementILNAdams41 min
Jul 20, 7:50 PM EDTSpecial Weather StatementILNButler25 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.